# SDR ASAA0752230

- Difficulty date: November 9, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 5,341 hours, 1,544 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Coupling
- Part number: 5910292
- Condition: Defective
- Location: Nr 2 Idg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOLLOW UP TO FREQUENT NR 2 IDG SERVICING.  FOUND IDG PERFECTLY SERVICED TO TOP OF THE BAND.  PERFORMED LEAK CHECK NO DEFECTS.  REPLACED SERVICE COUPLING.  LEAK CHECKED GOOD.
